# SDR DALA2016060404358

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 70,910 hours, 53,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 838
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BETWEEN LONGERONS 2 AND 3 LT BS 838.  LIGHTNING STRIKE ON FUSELAGE SKIN BETWEEN LONGS 2-3LT, STA  Y=838 WAS REPAIRED BY PLUG IAW SRM 53-04-2 PAR 3C, 2, A,1, A.
